Topologies on the group of invertible transformations

Tom 95 / 2011

Maciej Burnecki, Robert Rałowski Banach Center Publications 95 (2011), 273-280 MSC: Primary 46E30; Secondary 47B37. DOI: 10.4064/bc95-0-14

Streszczenie

We enlarge the amount of embeddings of the group $G$ of invertible transformations of $[0,1]$ into spaces of bounded linear operators on Orlicz spaces. We show the equality of the inherited coarse topologies.

Autorzy

  • Maciej BurneckiInstitute of Mathematics and Computer Science
    Wrocław University of Technology
    Wybrzeże Wyspiańskiego 27
    50-370 Wrocław, Poland
    e-mail
  • Robert RałowskiInstitute of Mathematics and Computer Science
    Wrocław University of Technology
    Wybrzeże Wyspiańskiego 27
    50-370 Wrocław, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek